Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have severe pain in foot. Took ibuprofen and a heat patch. What to do?

I woke up the other day like any other day crashed while doing home work got up and I had this sudden pain in my foot like I dropped something heavy on it. It kinda feel like my bone is cracked or something. I walked it off like nothing but the more I walked the more pain it caused for my foot (the left one). It feels strained to flex it up (like moving your toe up) and when I walk it feels worse. What could this be should I just leave it alone? I did take ibuprofen (didn't help) and put a heat patch.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Physical Therapist or Physiotherapist 's  Response
Keep your foot immersed in ice cold water 10-15 minutes, 2-3 times/day. Also, while flexing your foot up, is there a stretch u get in your lower calf in the end range of the movement or a strain throughout the movement? Does performing calf raises on that leg hurt? If there is even mild swelling, stop the heat patch and go ahead with ice.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor